Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Betti numbers of the geometric spaces associated to nonrational simple convex polytopes


Author: Fiammetta Battaglia
Journal: Proc. Amer. Math. Soc. 139 (2011), 2309-2315
MSC (2010): Primary 14M25; Secondary 52B05, 32S99
Published electronically: November 29, 2010
MathSciNet review: 2784795
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We compute the Betti numbers of the geometric spaces associated to nonrational simple convex polytopes and find that they depend on the combinatorial type of the polytope exactly as in the rational case. This shows that the combinatorial features of the starting polytope are encoded in these generalized toric spaces, as they are in their rational counterparts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14M25, 52B05, 32S99

Retrieve articles in all journals with MSC (2010): 14M25, 52B05, 32S99


Additional Information

Fiammetta Battaglia
Affiliation: Dipartimento di Matematica Applicata, Università degli Studi di Firenze, Via S. Marta 3, 50139 Firenze, Italy
Email: fiammetta.battaglia@unifi.it

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10709-8
PII: S 0002-9939(2010)10709-8
Received by editor(s): June 16, 2010
Published electronically: November 29, 2010
Additional Notes: This research was partially supported by MIUR (“Geometria Differenziale e Analisi Globale” PRIN 2007)
Communicated by: Lev Borisov
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.